# SDR COMA0061083

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 1,282 hours, 1,255 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING TAKE-OFF ROLL, ABORTED AND RETURNED TO THE GATE.  RESET STALL THE STALL COMPUTER.
